Alert archive / Florida / Flood Watches in 2017
Flood Watch 3, NWS Miami, FL
NWS Miami, FL issued this flood watch at Aug 24, 2017, 4:24 AM EDT for 7 counties in Florida. It took effect at Aug 24, 2017, 11:00 AM EDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Aug 24, 2017, 4:24 AM EDT (08:24 UTC)
- In effect from
- Aug 24, 2017, 11:00 AM EDT
- Expired
- Aug 27, 2017, 8:00 PM EDT
- In force
- 3 days
- Issued by
- NWS Miami, FL
- Flood severity
- None
Counties Broward County, FL, Collier County, FL, Glades County, FL, Hendry County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 82 km from the middle of the area, began a volume at 08:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 8.4 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 475 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 808 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- -27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
666 WGUS62 KMFL 240824 FFAMFL URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Miami FL 424 AM EDT Thu Aug 24 2017 FLZ066>075-168-172>174-241630- /O.NEW.KMFL.FA.A.0003.170824T1500Z-170826T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hendry-Inland Palm Beach-Metro Palm Beach-Coastal Collier- Inland Collier-Inland Broward-Metro Broward-Inland Miami-Dade- Metro Miami-Dade-Mainland Monroe-Coastal Palm Beach- Coastal Broward-Coastal Miami-Dade-Far South Miami-Dade- 424 AM EDT Thu Aug 24 2017 ...FLOOD WATCH IN EFFECT FROM 11 AM EDT THIS MORNING THROUGH SATURDAY MORNING... The National Weather Service in Miami has issued a * Flood Watch for a portion of South Florida, including the following areas, Coastal Broward, Coastal Collier, Coastal Miami-Dade, Coastal Palm Beach, Far South Miami-Dade, Hendry, Inland Broward, Inland Collier, Inland Miami-Dade, Inland Palm Beach, Mainland Monroe, Metro Broward, Metro Miami-Dade, and Metro Palm Beach. * From 11 AM EDT this morning through Saturday morning * Periods of heavy rainfall are possible across the region in the next couple of days. This could cause roadways to become impassible. If canals and drainage ways become flooded, it could also allow for water to rise high enough to enter some structures, especially in low lying areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
8 follow-up statements
015 WGUS62 KMFL 242003 FFAMFL URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Miami FL 403 PM EDT Thu Aug 24 2017 FLZ063-250415- /O.EXA.KMFL.FA.A.0003.000000T0000Z-170826T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Glades- 403 PM EDT Thu Aug 24 2017 ...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... The National Weather Service in Miami has expanded the * Flood Watch to include a portion of South Florida, including the following area, Glades. * Through Saturday morning * Periods of heavy rainfall are possible across the region in the next couple of days. This could cause roadways to become impassible. If canals and drainage ways become flooded, it could also allow for water to rise high enough to enter some structures, especially in low lying areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ FLZ066>075-168-172>174-250415- /O.CON.KMFL.FA.A.0003.000000T0000Z-170826T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hendry-Inland Palm Beach-Metro Palm Beach-Coastal Collier- Inland Collier-Inland Broward-Metro Broward-Inland Miami-Dade- Metro Miami-Dade-Mainland Monroe-Coastal Palm Beach- Coastal Broward-Coastal Miami-Dade-Far South Miami-Dade- 403 PM EDT Thu Aug 24 2017 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING... The Flood Watch continues for * a portion of South Florida, including the following areas, Coastal Broward, Coastal Collier, Coastal Miami-Dade, Coastal Palm Beach, Far South Miami-Dade, Hendry, Inland Broward, Inland Collier, Inland Miami-Dade, Inland Palm Beach, Mainland Monroe, Metro Broward, Metro Miami-Dade, and Metro Palm Beach. * Through Saturday morning * Periods of heavy rainfall are possible across the region in the next couple of days. This could cause roadways to become impassible. If canals and drainage ways become flooded, it could also allow for water to rise high enough to enter some structures, especially in low lying areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
021 WGUS62 KMFL 250936 FFAMFL Flood Watch National Weather Service Miami FL 536 AM EDT Fri Aug 25 2017 FLZ063-066>075-168-172>174-251745- /O.CON.KMFL.FA.A.0003.000000T0000Z-170826T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Glades-Hendry-Inland Palm Beach-Metro Palm Beach-Coastal Collier- Inland Collier-Inland Broward-Metro Broward-Inland Miami-Dade- Metro Miami-Dade-Mainland Monroe-Coastal Palm Beach- Coastal Broward-Coastal Miami-Dade-Far South Miami-Dade- 536 AM EDT Fri Aug 25 2017 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING... The Flood Watch continues for * a portion of South Florida, including the following areas, Coastal Broward, Coastal Collier, Coastal Miami-Dade, Coastal Palm Beach, Far South Miami-Dade, Glades, Hendry, Inland Broward, Inland Collier, Inland Miami-Dade, Inland Palm Beach, Mainland Monroe, Metro Broward, Metro Miami-Dade, and Metro Palm Beach. * Through Saturday morning * Periods of heavy rainfall are possible across the region in the next couple of days. This could cause roadways to become impassible. If canals and drainage ways become flooded, it could also allow for water to rise high enough to enter some structures, especially in low lying areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ REYNES
773 WGUS62 KMFL 251202 FFAMFL Flood Watch National Weather Service Miami FL 802 AM EDT Fri Aug 25 2017 FLZ063-066>075-168-172>174-252115- /O.CON.KMFL.FA.A.0003.000000T0000Z-170826T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Glades-Hendry-Inland Palm Beach-Metro Palm Beach-Coastal Collier- Inland Collier-Inland Broward-Metro Broward-Inland Miami-Dade- Metro Miami-Dade-Mainland Monroe-Coastal Palm Beach- Coastal Broward-Coastal Miami-Dade-Far South Miami-Dade- 802 AM EDT Fri Aug 25 2017 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING... The Flood Watch continues for * a portion of South Florida, including the following areas, Coastal Broward, Coastal Collier, Coastal Miami-Dade, Coastal Palm Beach, Far South Miami-Dade, Glades, Hendry, Inland Broward, Inland Collier, Inland Miami-Dade, Inland Palm Beach, Mainland Monroe, Metro Broward, Metro Miami-Dade, and Metro Palm Beach. * Through Saturday morning * Periods of heavy rainfall are possible across the region in the next couple of days. This could cause roadways to become impassible. If canals and drainage ways become flooded, it could also allow for water to rise high enough to enter some structures, especially in low lying areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
848 WGUS62 KMFL 251951 FFAMFL URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Miami FL 351 PM EDT Fri Aug 25 2017 FLZ063-066>075-168-172>174-260400- /O.EXT.KMFL.FA.A.0003.000000T0000Z-170827T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Glades-Hendry-Inland Palm Beach-Metro Palm Beach-Coastal Collier- Inland Collier-Inland Broward-Metro Broward-Inland Miami-Dade- Metro Miami-Dade-Mainland Monroe-Coastal Palm Beach- Coastal Broward-Coastal Miami-Dade-Far South Miami-Dade- 351 PM EDT Fri Aug 25 2017 ...FLOOD WATCH NOW IN EFFECT THROUGH SATURDAY EVENING... The Flood Watch is now in effect for * a portion of South Florida, including the following areas, Coastal Broward, Coastal Collier, Coastal Miami-Dade, Coastal Palm Beach, Far South Miami-Dade, Glades, Hendry, Inland Broward, Inland Collier, Inland Miami-Dade, Inland Palm Beach, Mainland Monroe, Metro Broward, Metro Miami-Dade, and Metro Palm Beach. * Through Saturday evening * Periods of heavy rainfall are possible across the region in the next couple of days. This could cause roadways to become impassible. If canals and drainage ways become flooded, it could also allow for water to rise high enough to enter some structures, especially in low lying areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
327 WGUS62 KMFL 260757 FFAMFL Flood Watch National Weather Service Miami FL 357 AM EDT Sat Aug 26 2017 FLZ063-066>075-168-172>174-261600- /O.CON.KMFL.FA.A.0003.000000T0000Z-170827T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Glades-Hendry-Inland Palm Beach-Metro Palm Beach-Coastal Collier- Inland Collier-Inland Broward-Metro Broward-Inland Miami-Dade- Metro Miami-Dade-Mainland Monroe-Coastal Palm Beach- Coastal Broward-Coastal Miami-Dade-Far South Miami-Dade- 357 AM EDT Sat Aug 26 2017 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flood Watch continues for * a portion of South Florida, including the following areas, Coastal Broward, Coastal Collier, Coastal Miami-Dade, Coastal Palm Beach, Far South Miami-Dade, Glades, Hendry, Inland Broward, Inland Collier, Inland Miami-Dade, Inland Palm Beach, Mainland Monroe, Metro Broward, Metro Miami-Dade, and Metro Palm Beach. * Through this evening * Additional periods of heavy rainfall are possible across the region today, increasing flood potential over areas already saturated from the previous rains. This could cause roadways to become impassible. If canals and drainage ways become flooded, it could also allow for water to rise high enough to enter some structures, especially in low lying areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ REYNES
986 WGUS62 KMFL 262015 FFAMFL URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Miami FL 415 PM EDT Sat Aug 26 2017 FLZ063-066>075-168-172>174-280000- /O.EXT.KMFL.FA.A.0003.000000T0000Z-170828T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Glades-Hendry-Inland Palm Beach-Metro Palm Beach-Coastal Collier- Inland Collier-Inland Broward-Metro Broward-Inland Miami-Dade- Metro Miami-Dade-Mainland Monroe-Coastal Palm Beach- Coastal Broward-Coastal Miami-Dade-Far South Miami-Dade- 415 PM EDT Sat Aug 26 2017 ...FLOOD WATCH NOW IN EFFECT THROUGH SUNDAY EVENING... The Flood Watch is now in effect for * All of South Florida, including the following areas, Broward, Collier, Miami-Dade, Palm Beach, Glades, Hendry, and Mainland Monroe. * Through Sunday evening * Periods of heavy rainfall will continue across South Florida this afternoon and evening. Overnight, the highest threat for heavy rainfall will be across Collier, Glades, and Hendry Counties. Additional heavy rainfall will be possible across all of South Florida again on Sunday. This will increase the flood potential over areas already saturated from the previous rains. * Any additional heavy rainfall may lead to roadways becoming impassible. If canals and drainage ways become flooded, it could also allow for water to rise high enough to enter some structures, especially in low lying areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
434 WGUS62 KMFL 270734 FFAMFL Flood Watch National Weather Service Miami FL 334 AM EDT Sun Aug 27 2017 FLZ063-066>075-168-172>174-271545- /O.CON.KMFL.FA.A.0003.000000T0000Z-170828T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Glades-Hendry-Inland Palm Beach-Metro Palm Beach-Coastal Collier- Inland Collier-Inland Broward-Metro Broward-Inland Miami-Dade- Metro Miami-Dade-Mainland Monroe-Coastal Palm Beach- Coastal Broward-Coastal Miami-Dade-Far South Miami-Dade- 334 AM EDT Sun Aug 27 2017 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flood Watch continues for * a portion of South Florida, including the following areas, Coastal Broward, Coastal Collier, Coastal Miami-Dade, Coastal Palm Beach, Far South Miami-Dade, Glades, Hendry, Inland Broward, Inland Collier, Inland Miami-Dade, Inland Palm Beach, Mainland Monroe, Metro Broward, Metro Miami-Dade, and Metro Palm Beach. * Through this evening * Periods of heavy rainfall will continue across South Florida today. This will increase the flood potential over areas already saturated from the previous rains. * Any additional heavy rainfall may lead to roadways becoming impassible. If canals and drainage ways become flooded, it could also allow for water to rise high enough to enter some structures, especially in low lying areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
976 WGUS62 KMFL 280005 FFAMFL URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Miami FL 805 PM EDT Sun Aug 27 2017 FLZ063-066-069-070-075-290000- /O.EXP.KMFL.FA.A.0003.000000T0000Z-170828T0000Z/ /O.NEW.KMFL.FA.A.0004.170828T0005Z-170829T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Glades-Hendry-Coastal Collier-Inland Collier-Mainland Monroe- 805 PM EDT Sun Aug 27 2017 ...FLOOD WATCH NOW IN EFFECT THROUGH MONDAY EVENING... The National Weather Service in Miami has issued a * Flood Watch for a portion of South Florida, including the following areas, Collier, Glades, Hendry, and Mainland Monroe. * Through Monday evening * Periods of moderate to heavy rainfall will continue to move into the Gulf coast and affect portions of Collier, Glades, and Hendry counties through the overnight hours and into midday Monday. * Any additional heavy rainfall tonight or Monday may lead to roadways becoming impassible. If canals and drainage ways become flooded, it could also allow for water to rise high enough to enter some structures, especially in low lying areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ FLZ067-068-071>074-168-172>174-280115- /O.EXP.KMFL.FA.A.0003.000000T0000Z-170828T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Inland Palm Beach-Metro Palm Beach-Inland Broward-Metro Broward- Inland Miami-Dade-Metro Miami-Dade-Coastal Palm Beach- Coastal Broward-Coastal Miami-Dade-Far South Miami-Dade- 805 PM EDT Sun Aug 27 2017 ...FLOOD WATCH HAS EXPIRED... Generally dry conditions overnight, followed by drier air moving in from the southeast will minimize the threat for widespread heavy rainfall during the day on Monday. However, stronger storms may still produce local downpours as they develop Monday afternoon. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this flood watch went out at Aug 24, 2:32 AM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Aug 24, 2:32 AM EDT, 1 hour 52 minutes before
Area Forecast Discussion National Weather Service Miami FL 232 AM EDT Thu Aug 24 2017 .AVIATION... Mainly light showers will push onshore this morning from over the Atlantic waters, affecting the east coast terminals. Aft 24/1500Z, south southeast winds will increase to around 10 KT and showers/thunderstorms will increase in coverage, creating VCTS conds. Cloud bases generally between 2000-3000 ft msl. Expecting shower activity to continue through tonight with winds slightly weakening aft 25/0000Z. && .PREV DISCUSSION... /issued 745 PM EDT Wed Aug 23 2017/ UPDATE... Robust convection of this afternoon has for the most part diminished and exited the region, and near-term models suggest evening will be relatively quiet across South Florida. Thereafter, expected increasing coverage of showers and thunderstorms along the east coast. Have adjusted POPs to reflect this thinking. Temperatures are already rain cooled in the upper 70s to low 80s, and will fall very little overnight. PREV DISCUSSION... /issued 414 PM EDT Wed Aug 23 2017/ DISCUSSION... SHORT TERM (Tonight through Friday night) Numerous showers and a few thunderstorms have impacted South Florida today and this activity is likely to continue into tonight. Very heavy downpours does bring mainly urban flood concern in the near term. Culprit for the abundant precipitation is tropical disturbance, generally centered just south and west of South Florida, will remain nearly in place through at least Thursday night. Plume of moisture (PWATs 2.1-2.4 inches) will remain over South Florida through the period, thus numerous showers and thunderstorms will persist. Locally heavy rainfall is possible, and as the prolonged rainfall continues, more and more locations will see saturated ground. See HYDRO section below for details on flood potential. By Friday, a weak cold front will enter north Florida, and will draw up the tropical disturbance to the northeast. Development of this system is not expected in the short term, with NHC only calling for a 10 percent chance of tropical cyclone formation through the end of the work-week. Generally overcast conditions and widespread rainfall will curb diurnal heating, but do expect the few peaks in clouds to allow maxima to still rise well into the 80s, with some low 90s, each afternoon. West Palm Beach set a daily record warm minimum yesterday (Tuesday), only falling to 82F. The old record was 81 degrees from 2000. With most areas seeing rain cooled air over the next few days, additional heat records are not anticipated. LONG TERM (Saturday through Monday) Front will stall over Central Florida into early next week, and the tropical disturbance will only slowly move northeast into the Atlantic and out to sea (when chances for development increase slightly). Across South Florida, abundant tropical moisture and deep southwesterly flow will provide ample conditions for numerous showers and thunderstorms, with potential for heavy rainfall continuing. MARINE... Tropical disturbance in the vicinity of South Florida is not expected to develop into a Tropical Depression or Storm, but will bring scattered to numerous thunderstorms to regional waters into the weekend. Southerly wind of 10 to 15 knots is expected away from these thunderstorms, with the potential for some higher southwesterly wind Friday and Saturday. Speeds will closely be monitored for the potential need for a Small Craft Advisory. HYDROLOGY... Overall, PWATs of 2 to 2.5 inches will dominate South Florida into early next week. A tropical disturbance over the region will bring plenty of lift to induce numerous showers and thunderstorms during this period. The system will remain nearly stationary until Friday, when a cold front moves into Central Florida and stalls. This front will lift the disturbance northeastward, only gradually away from South Florida over the weekend. Still, deep, moist southwesterly flow will continue the likelihood of showers and thunderstorms over the region. Locally heavy rainfall is expected throughout this period, with WPC suggesting widespread 2 to 5 inch amounts. However, the flood problems will be most likely where localized much higher rainfall amounts occur. At this point, models suggest the heaviest rain and highest flood potential will not onset until later Thursday. Thus, no Flood Watch will be issued this evening. One could be issued as early as early Thursday morning. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 90 77 90 75 / 70 50 60 40 Fort Lauderdale 88 78 88 77 / 60 50 50 40 Miami 89 77 88 76 / 60 50 50 30 Naples 90 79 86 78 / 60 60 70 50 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && DISCUSSION...23/SK MARINE...23/SK AVIATION...27/JT
Hazardous weather outlook, Aug 23, 5:06 PM EDT, 11 hours 18 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 506 PM EDT Wed Aug 23 2017 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 240915- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 506 PM EDT Wed Aug 23 2017 ...LOCALIZED STREET FLOODING POSSIBLE... ...SCATTERED TO NUMEROUS THUNDERSTORMS... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT Flooding: Periods of heavy rain are possible. This may be sufficient to cause local flooding problems. There is a reasonable threat of flooding of streets and poor drainage areas. Thunderstorms: Scattered to numerous afternoon and evening thunderstorms will develop across much of South Florida. The primary threat from thunderstorms will be lightning strikes. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY The periods of rain and thunderstorms are expected to continue through the weekend. Some locations may experience to 2 to 4 inches of rain with locally heavier amounts. This may be sufficient to cause local flooding problems. There is a reasonable threat of flooding of streets and poor drainage areas. All residents and visitors are urged to continue monitoring this threat over the next few days. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. KONARIK
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 8:31 AM EDT | Areal Flood Advisory | MFL | Broward | 3 hr |
| Aug 24, 3:19 PM EDT | Special Weather Statement | MFL | Hendry | 41 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.